# SDR DALA2017011800428

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 44,348 hours, 30,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 825
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LEFT CUSP WEB LBL 45, BS 825.  THE CUSP WEB WAS REPLACED IAW SRM 51-41-02 AND 51-41-05.
